Toggle Main Menu Toggle Search

Open Access padlockePrints

Cytokine regulation of immune responses to Porphyromonas gingivalis

Lookup NU author(s): Dr John TaylorORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Taylor JJ

Publication type: Review

Publication status: Published

Journal: Periodontology 2000

Year: 2010

Volume: 54

Issue: 1

Pages: 160-194

Print publication date: 16/08/2010

ISSN (print): 0906-6713

ISSN (electronic): 1600-0757


DOI: 10.1111/j.1600-0757.2009.00344.x